International Journal of Scientific and Research Publications

IJSRP, Volume 5, Issue 1, January 2015 Edition [ISSN 2250-3153]


Integer solutions of the non homogeneous heptic equation with five unknowns
      Manju Somanath,V.Sangeetha and M.A.Gopalan
Abstract: The non-homogeneous Diophantine equation of degree seven with five unknowns represented by EQUATION is analyzed for its non – zero distinct integer solutions. Employing suitable linear transformations and applying the method of factorization, two different patterns of non-zero distinct integer solutions to the heptic equation under consideration are obtained. A few interesting relation between the solutions and special numbers are exhibited.

Reference this Research Paper (copy & paste below code):

Manju Somanath,V.Sangeetha and M.A.Gopalan (2018); Integer solutions of the non homogeneous heptic equation with five unknowns ; Int J Sci Res Publ 5(1) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0115.php?rp=P373542
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.